# SDR CALA2025080107184

- Difficulty date: July 29, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N15712
- Make and model: Boeing 737724
- Aircraft serial: 28783
- Aircraft time: 81,757 hours, 29,165 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE HAS EXCESSIVE EXPOSED GIRT CAUSING DOOR TO NOT CLOSE PROPERLY.   RE-PACKED R2 DOOR SLIDE IAW AMM 25-66-01.OPS CHECK GOOD VERIFIED INSTALLATION OF SLIDE IAW AMM 25-66-01.
